# SDR 2006UALA00777

- Difficulty date: April 23, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 26,584 hours, 3,359 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT CEILING ABOVE ROWS 16, 17 AND 56, ABOVE STAIRS GOING TO UPPER DECK, AND LT OVERWING.  RELAMPED EMERGENCY LIGHTS ALL FIVE LOCATIONS.  OP CHECKS NORMALLY.
